MathSciNet Relay Station
MathSciNet bibliographic data
MR1719213 (2000k:53032) 53C21 (35J60 58J60)
Ambrosetti, Antonio; Malchiodi, Andrea A multiplicity result for the Yamabe problem on $S\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement